# SDR ARWA20040901

- Difficulty date: September 7, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,082 hours, 19,474 cycles
- Engine: Pwa JT3D7
- Engine time: 45,204 hours, 19,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 45,204 hours, 19,072 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT 08:23 ZULU, SHUT DOWN NR 2 ENGINE DUE TO OIL PRESS LIGHT ON AND OIL PRESS 30 PSI WITH ENGINE AT IDLE.  WINDMILLING OIL PRESS 11 PSI N1 26.5 PERCENT.  SECURED NR 2 ENGINE FOR FERRY FLIGHT IN ACCORDANCE WITH GMM 6-3-4 AND 6-3-5.  COMPLETED RED BORDER NR 18470.  REMOVED NR 2 ENGINE S/N 671323 DUE TO OIL PRESSURE LOSS AND INSTALLED ENGINE S/N P-671360 IN ACCORDANCE WITH ARROW AIR JOB CARD NR DC8UN-O03.  OPERATIONAL AND LEAK CHECK AT ENGINE RUN-UP IN ACCORDANCE WITH ARROW AIR JOB CARD NR DC8UN-093 AND DC8 MM 74-00; FOUND NORMAL, NO LEAKS NOTED.
